Manx Care has issued a statement following two near fatal heroin overdoses last night.
The body has stated that help is available for those suffering from drug addiction through the Drug and Alcohol Team, as well as encouraging people to get in touch with addiction services charity Motiv8.
Manx Care also included the signs which people should look out for if you think someone could have overdosed:
- Pinpoint pupils
- Breathing problems – shallowed, slowed or stopped
- Gurgling, snoring or choking sounds as they breathe
- Changes in skin tone - pale and clammy
- Blue lips or fingernails
- Unresponsive to noise or touch
- Loss of consciousness
They added: 'If you or someone you know is at risk of an opioid overdose, access to Naloxone (a life-saving medicine that temporarily reverses the effects of a heroin or other opioid overdose) is also available through DAT and partnership agency Motiv8.'
Colby Glen path shut until next April
If you Trick Or Treat, don't trouble the street!
German newspaper says hello from the Island - and Queen Victoria
Don't buy electric cars, says Manx salvage firm
Aurora-watchers could be in for Friday treat!
Peel's pulsing UFO has people perplexed
Peel MHK raises future of former care home
Netflix film about Patrick's greatest boxer out in November